Proceedings of the Japan Academy, Series A, Mathematical Sciences

$L_p$-$L_q$ maximal regularity and viscous incompressible flows with free surface

Yoshihiro Shibata and Senjo Shimizu

Full-text: Open access

Abstract

We prove the $L_p$-$L_q$ maximal regularity of solutions to the Neumann problem for the Stokes equations with non-homogeneous boundary condition and divergence condition in a bounded domain. And as an application, we consider a free boundary problem for the Navier-Stokes equation. We prove a locally in time unique existence of solutions to this problem for any initial data and a globally in time unique existence of solutions to this problem for some small initial data.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 81, Number 9 (2005), 151-155.

Dates
First available in Project Euclid: 5 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.pja/1133793414

Digital Object Identifier
doi:10.3792/pjaa.81.151

Mathematical Reviews number (MathSciNet)
MR2189671

Zentralblatt MATH identifier
1188.35139

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 76D05: Navier-Stokes equations [See also 35Q30]

Keywords
Stokes equations Neumann boundary condition maximal regularity Navier-Stokes equations free boundary problem

Citation

Shibata, Yoshihiro; Shimizu, Senjo. $L_p$-$L_q$ maximal regularity and viscous incompressible flows with free surface. Proc. Japan Acad. Ser. A Math. Sci. 81 (2005), no. 9, 151--155. doi:10.3792/pjaa.81.151. https://projecteuclid.org/euclid.pja/1133793414


Export citation

References

  • R. Denk, M. Hieber and J. Prüss, $\mathcal{R}$-boundedness, Fourier multipliers and problems of elliptic and parabolic type, Mem. Amer. Math. Soc. 166 (2003), no. 788.
  • G. Grubb and V.A. Solonnikov, Boundary value problems for the nonstationary Navier-Stokes equations treated by pseudo-differential method, Math. Scand. 69 (1991), no. 2, 217–290 (1992).
  • Y. Shibata and S. Shimizu, On a resolvent estimate for the Stokes system with Neumann boundary condition, Differential Integral Equations, 16 (2003), no. 4, 385–426.
  • V.A. Solonnikov, On the transient motion of an isolated volume of viscous incompressible fluid, Izv. Akad. Nauk SSSR ser. Math 51 (1987), no. 5, 1065–1087, 1118; translation in math. USSR-Izv. 31 (1988), no. 2, 381–405.
  • L. Weis, Operator-valued Fourier multiplier theorems and maximal $L_p$-regularity, Math. Ann., 319 (2001), no. 4, 735–758.